MAUDE Adverse Event Report: Abbott Medical Swift-Lock Anchor; Stimulator, Spinal-Cord, Implanted (Pain Relief)

Abbott Medical Swift-Lock Anchor; Stimulator, Spinal-Cord, Implanted (Pain Relief)
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
Swift-Lock Anchor
Common Device Name
Stimulator, Spinal-Cord, Implanted (Pain Relief)
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50904086
Report Number1627487-2026-10309
Device Sequence Number6001843
Product Code GZB
UDI-Device Identifier05415067024084
UDI-Public(01)05415067024084(10)10402749(17)260709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model Number1192
Device Catalogue Number1192
Device Lot Number10402749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight120 LB